Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Difficulty swallowing, fever. On rozith, got rashes, sore throat. Now taking oracyn k. ASO high, sore throat. Treatment?

patient treated with 3 Azithromycin 250 mg (Rozith) tablet for difficulty in swallowing food and moderate fever. Later on Developed skin rash and sore throat . Stopped taking Rozith. Now taking Tablet Oracyn K 250 mg 6 hourly. 02-03-2012 Blood report ESR 65 mm in Ist hour WBC 0000/Cmm ASO 1244 IU/mL CRP 14.0 mg/L 16-04-2012 Blood report ESR 12 mm in Ist hour WBC 8000/Cmm ASO 1227 IU/mL CRP 2.0 mg/L 09-06-2012 ASO report ASO 1331 IU/mL No remarked abnormality is seen except a little discomfort in throat. ASO still very high. What else can be done at this stage?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, in my opinion you have throat infection because of streptococcal bacteria ( high ASLO titre).
Oracyn k is penicillin antibiotic which is drug of choice for throat infection.
Continue treatment as advised by your doctor.
Throat irritation will be there because of residual congestion, which will reduce gradually.
Aslo titre will be high for upto 4 wees following infection.
But once the infection is completely reduced, Aslo titre will also reduce.
Do not worry.
In case your infection persists, aslo titre doesn't reduce, then you may need intravenous antibiotics of penicillin for a week.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor